# SDR FDEA202011022749

- Difficulty date: November 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,397 hours, 30,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA53272579204
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT METAL FLOOR PANEL 131NG IS CRACKED.  FABRICATED FLOOR PANEL 131NG ON VTMAE TRAVELER T20/1516758, IAW DWG A53272579, PART   MARKED PANEL, IAW GMM 07-0-1001, CLASSIFIED AS CAT "A" AND MAJOR REPAIR.
